# SDR GUUA02200701

- Difficulty date: February 20, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 34,835 hours, 36,622 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE RT AND LT EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED LT AND RT AFT EMERGENCY EXIT LIGHT BULBS.
